# SDR AALA202110126442

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 24,267 hours, 4,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING R3 SLIDE ASSEMBLY INSTALLATION, CAM LOCK RECEPTACLE FOUND MISALIGNED AND DAMAGED ON THE LOWER LEFT CORNER.  REPLACED RECEPTACLE PER SRM 51-42-00.
